# SDR CA970710011

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: #1 Position
- Stage of operation: CL
- Nature of condition: M, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) #1 ENGINE SURGE AND VIBRATION DURING CLIMB THROUGH 16,000 FEET. EXHAUST GAS TEMPERATURE (EGT) HIGH, N1, N2 LOW. ENGINE SHUTDOWN AND FLIGHT DIVERTED. POST FLIGHT INSPECTION FOUND METAL IN THE TAILPIPE.
